×

zbMATH — the first resource for mathematics

Liouville coverings of complex spaces and amenable groups. (English. Russian original) Zbl 0655.32025
Math. USSR, Sb. 60, No. 1, 197-216 (1988); translation from Mat. Sb., Nov. Ser. 132(174), No. 2, 202-224 (1987).
See the review in Zbl 0627.32009.

MSC:
32H25 Picard-type theorems and generalizations for several complex variables
32U05 Plurisubharmonic functions and generalizations
32Q45 Hyperbolic and Kobayashi hyperbolic manifolds
57S30 Discontinuous groups of transformations
57S25 Groups acting on specific manifolds
PDF BibTeX XML Cite
Full Text: DOI